# SDR VNAA202302040012

- Difficulty date: February 23, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: CC67010321
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIRE BURST COVER INTERCOSTAL (2 EAS, INB/OUTB FACE OF INTERCOSTAL) ON SUPPORT STRUCTURE OF ACCESS PANNEL 642AZ/542AZ ON WHEEL WELL AREA RH/LH.  TIRE BURST COVER INTERCOSTAL LH WAS EVALUATED WITHIN OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND TIRE BURST COVER INTERCOSTAL RH WAS REPAIRED PER REO 690-57-22-071 REV.--
